I am on the first week of Viibryd, and am experiencing heartburn all day long. I don't know if it's from the Viibryd, but it's the only change I've had in my life. I also have the nightly crazy dreams. Help!
Is anyone having heartburn taking Viibryd?
- 6 Dec 2012 by pkehoe
- 20 January 2013
This is a startup side effect of Viibryd. I usually goes away within a week or two. TUMS, or the like seem to work and my doctor said those were fine to take (you should check with yours).
In a very small number of cases, 2-4%, the problem was considered severe enough to effect taking the medication. If you think you are in this group, you must see you doctor as you could have a real stomach problem.
Also, it tends to come back, weakly, when you dosage goes up. I have also noticed, at least for me, that, if I get stressed, I can get an upset stomach a little easier than before I was on Viibryd.
Concerning the VIVID dreams, look through some of the posts I have made on the subject and I think you will be OK. The bottom line is that you can talk to your doctor and get relief if the dreams are interrupting your ability to get a good nights sleep. I am on a sleep med because of them, but they still creep in there once in a while, but they are of little consequence.
I hope this helps.
I take 40 mg of Viibryd and the weird dreams have not gone away for me. These really started on a very frequent basis when I started Viibryd. I dont remember all of them but when I wake up, I write them down for my counselor because one time I had a self-harming dream that was so real I got out of bed to go check it out. I did the increases really slow since I also have reactions to meds so my Doctor wanted to be careful about it. I am already taking meds for heartburn so I dont have that problem.
Hello and welcome. The heartburn and other stomach issues subsided for me after a couple months. I ALWAYS take it with food, not just milk.
You can find a lot of info here on the Forurm related to Viibryd dreams, nightmare, sleep paralysis. Rather than ineptly try to summarize the experiences we have all had, I refer you there for a wealth on information.
I wish you the best. Hope you can hang in with the drug. It's been life changing for me. Best regards.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2013 • 2 answers
Updated 19 May 2013 • 3 answers
Updated 9 Sep 2013 • 3 answers
Updated 10 Nov 2013 • 4 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Updated 5 Dec 2014 • 1 answer